Skip to content Skip to navigation

On a Hilbert-Type Inequality with a Hypergeometric Function

Commun. Math. Anal.
Volume 9, Number 1 (2010), 84 - 92

On a Hilbert-Type Inequality with a Hypergeometric Function

Price: $20.00

Abstract

By applying the method of weight function and techniques from Real Analysis, a Hilbert-type inequality depending upon a multi-parameter with a best constant factor is studied. The best constant is formulated in terms of a hypergeometric function. Furthermore, the inverse inequality is studied.